# SDR 97ZZZX4305

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-20-135
- Engine: Lyc O290D2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Sticking
- Location: Engine Exhaust
- Part time: 2,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENGINE EXHAUST VALVE STICKING.  AIRCRAFT HAD BEEN OPERATED ON AVIA GAS.  VALVE REQUIRED DISSASSEMBLY, CLEANING, AND LAPPING IN.  SMOH:  525 HOURS.
